Extreme Hyper Photo Sensitivity and Consitently Regular Migraine Attacks
Patient : Dear Doctor, I am a 24 year old male. I have been suffering from migraine from the age of 13. My attacks used to be occasional but very severe. I tried various medicines but none worked. Eventually I gave up. But recently I heard of homeopathic treatments which I started. As always it started out really well I stopped having migranes for almost a month. But suddenly after the month inspite of taking its medicines, I have developed an unusually hyper-photosenstivity normally and vision with multi-colored dots or stars all the time so much that I've taken to wearing sun glasses at all times. And I'm having migraines constantly one after the other. my migranies are also accompanied by vomitings, so each time i end up vomiting alot, last time i almost blacked out. Im looking for any advice that would help me return to normal. I cant even sleep or work because of this.
If is difficult for me to say what could be the cause of aggravation of your symptoms after taking homeopathic drugs for migraine. Homeopathic drugs available for migraines with out without prescriptions sometimes contain St. John's Wort which can cause photo-sensitivity. If your symptoms are increasing in severity, I would advise that you stop your current medication and consult a neurologist for further workup. I would definitely advise a CT, MRI and perhaps an LP taking into consideration the worsening of your symptoms. It is necessary to exclude serious condition including meningitis and subarachnoid hemorrhage.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.